# SDR UALA2013032501842

- Difficulty date: March 23, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 46,819 hours, 19,160 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD BULKHEAD LEFT LOWER PROTECTIVE PANEL IS DAMAGED.  REMOVED PROTECTIVE PANEL.  REPLACED PANEL.
